Paracip 500mg Tablet
By CIPLA GX
10 Tablet(s) in Strip
30 days return policyRead More
Paracip 500 tablet contains paracetamol (also known as Acetaminophen) as its active ingredient. It is used to reduce fever and relieve pain. It works by inhibiting the action of certain substances which causes pain and acts on the brain centre which is responsible for controlling body temperature. Do not take Paracip 500 tablet for a prolonged duration and in high doses as it is associated with serious liver damage. Side effects with Paracip 500 is mostly rare, but you may sometimes experience skin rash or itching. Please report to your doctor if you notice the side effects persist or worsen.
Uses of Paracip 500mg Tablet
Paracip 500 tablet is used for the treatment of fever and pain.
Contraindications of Paracip 500mg Tablet
- If you are allergic to paracetamol or any of the ingredients of Paracip 500 tablet.
- If you are taking any other product that contains paracetamol.
Side effects of Paracip 500mg Tablet
There are very rare chances of getting side effects. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long term treatment.
Precautions and Warnings of Paracip 500mg Tablet
Can I take Paracip 500 tablet during pregnancy?
Paracip 500 tablet can be used during pregnancy only if recommended by your doctor. But, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Paracip 500 tablet while breastfeeding?
Paracetamol passes into breast milk in small amounts and has negligible effects on the breastfed baby. Thus you can take Paracip 500 tablet while breastfeeding.
Can I drive if I have consumed Paracip 500 tablet?
Paracip 500 mg tablet is unlikely to affect your ability to drive or use machines.
Can I consume alcohol with Paracip 500 tablet?
Moderate consumption of alcohol while taking Paracip 500 tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are an alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection.
- Do not take Paracip 500 if you are taking other medicines containing paracetamol, taking too much of paracetamol can cause liver damage.
Mode of Action of Paracip 500mg Tablet
How Does It Work?
Paracip 500 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature.
Directions for Use of Paracip 500mg Tablet
Swallow Paracip 500 mg tablet whole with a glass of water. Do not cut, break or chew the medicine.
Interactions of Paracip 500mg Tablet
Interactions with other medicines
- Be cautious if you are taking Paracip 500 tablet along with medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.read less
- Cholesterol-lowering medicines like colestyramine should be taken with a minimum gap of 2 hours.
- You should always tell the doctor if you are taking any other medicines, herbal preparation and supplements to avoid any interaction with Paracip 500 tablet.
Storage and disposal of Paracip 500mg Tablet
- Store Paracip 500 mg tablets in a cool and dry place, protected from direct sunlight, moisture and heat.
- Keep it away from children and pets.
Dosage of Paracip 500mg Tablet
Excess of Paracip 500 tablet (in high doses) may result in serious liver damage. Symptoms of overdose may include nausea, vomiting, loss of appetite and stomachache. Seek urgent medical help if you experience any of the symptoms or feel you have taken too much of this medicine.
Missed a Dose
- If you missed a dose of Paracip 500 tablet then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What are the precautions to be taken while using Paracip 500 tablet?
A: Be cautious if you are a patient with liver problems, kidney problems or are an alcoholic, as Paracip 500 tablet is known to cause serious liver damage in case of overdose. Caution is needed in the elderly as well.
Q: Can I give Paracip 500 tablet to my 7 years old child who has fever?
A: No, Paracip 500 tablet is not meant for use in children below 12 years of age.
Q: My child, who is 4 years old happened to consume 5 tablets of Paracip 500 mg, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can Paracip 500 tablet be taken for fever and cold?
A: You can take Paracip 500 tablet for controlling fever but it will not be useful for cold.
Q: What is Paracip 500 tablet used for?
A: Paracip 500 is used to relieve fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can elderly people use Paracip 500 mg tablet?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Paracip 500 tablet to the elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can Paracip 500 tablet be taken?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Other Variants for
Paracip 500mg Tablet
Last Updated on: 17 Nov 2020 | 03:52 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
- Side effects
- Precautions and Warnings
- Mode of Action
- Directions for Use
- Storage and disposal
- Other Variants
Offers Just for you
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2020 PharmEasy. All Rights Reserved